MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PTH; RADIOIMMUNOASSAY, PARATHYROID HORMONE

ROCHE DIAGNOSTICS ELECSYS PTH; RADIOIMMUNOASSAY, PARATHYROID HORMONE
Model Number PTH
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received questionable results for one patient sample tested with the elecsys pth assay on a cobas e 801 module, serial number (b)(6), and compared to a competitor method.The sample was collected on (b)(6) 2023 and initially resulted in a pth value of 405 pg/ml.The sample was then repeated using the wako accuraseed method, resulting in a pth value of 56 pg/ml.The sample was provided for investigation where it was tested with the elecsys pth assay on a cobas e 801 module on (b)(6) 2023 resulting in a pth value of 405 pg/ml.No questionable result was reported outside of the laboratory.
 
Additional Manufacturer Narrative
H3 other text : na.
 
Additional Manufacturer Narrative
Medwatch field b7 was updated.
 
Additional Manufacturer Narrative
Additional data, generated during the first investigations of the sample was provided.The sample was treated with a heterophilic blocking tube (hbt) resulting in the following elecsys pth results.Before hbt sample treatment the pth result was 405 pg/ml.After hbt sample treatment, the pth results was 53.3 pg/ml (recovery 13%).The investigation is ongoing.
 
Additional Manufacturer Narrative
The sample was requested for further investigations but could not be provided.The investigation could not identify a product problem.The cause of the event could not be determined.The issue is consistent with a human anti-mouse antibody (hama) interference.Per product labeling: "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.".

Brand Name
ELECSYS PTH
Common Device Name
RADIOIMMUNOASSAY, PARATHYROID HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16919277
Report Number1823260-2023-01607
Device Sequence Number6805193
Product Code CEW
UDI-Device Identifier04015630939787
UDI-Public04015630939787
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPTH
Device Catalogue Number07251068190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Supplement Date Received by Manufacturer05/26/2023
06/26/2023
07/25/2023
Initial Report FDA Received Date05/12/2023
Supplement Report FDA Received Date06/22/2023
07/18/2023
08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown